# SDR NWAA082396623

- Difficulty date: May 20, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- Aircraft time: 100,305 hours, 17,527 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 800 S16r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND CRACK IN FRAME INNER CHORD STRAP HOLE AT BS 800 S16R.  REPAIRED PER EA 66-212931.
